# SDR SWAA2022012763595

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 76,610 hours, 45,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

?EXIT? SIGN IN EMERGENCY EXIT ROW RIGHT SIDE BROKEN ; / [01] R+R?D FWD LOWER RT WING EMERGENCY DOOR LIGHT COVER IAW MM 33-51-01
